feliz
feliz
  • Users Online: 1708
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 6  |  Issue : 3  |  Page : 285-287

Oxcarbazepine-induced stevens johnson syndrome and toxic epidermal necrolysis overlap


Department of Psychiatry, AIIMS, Raipur, Chhattisgarh, India

Correspondence Address:
Dr. Puneet Kumar Soni
Department of Psychiatry, AIIMS, Raipur, Chhattisgarh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/aip.aip_68_21

Rights and Permissions

Drug-induced skin reactions are familiar with older epileptic drugs such as phenytoin, lamotrigine, and carbamazepine (CBZ); the newer antiepileptic drugs are less likely to cause. Oxcarbazepine (OXC), the successor of CBZ, has a better safety profile with respect to side effects and adverse drug reactions (ADRs). The StevensJohnson syndrome (SJS), an ADR, is less common with OXC, and there are few case reports in the literature. Here, we report a case of OXC-induced SJS/toxic epidermal necrolysis overlap in line with CARE guidelines.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed176    
    Printed4    
    Emailed0    
    PDF Downloaded9    
    Comments [Add]    

Recommend this journal